Halphen's gaps for space curves of submaximum genus
Bulletin de la Société Mathématique de France, Volume 116 (1988) no. 2, p. 157-170
@article{BSMF_1988__116_2_157_0,
     author = {Dolcetti, Alberto},
     title = {Halphen's gaps for space curves of submaximum genus},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {116},
     number = {2},
     year = {1988},
     pages = {157-170},
     doi = {10.24033/bsmf.2093},
     zbl = {0666.14010},
     mrnumber = {90c:14020},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1988__116_2_157_0}
}
Dolcetti, Alberto. Halphen's gaps for space curves of submaximum genus. Bulletin de la Société Mathématique de France, Volume 116 (1988) no. 2, pp. 157-170. doi : 10.24033/bsmf.2093. http://www.numdam.org/item/BSMF_1988__116_2_157_0/

[1] Ballico (E.) and Ellia (Ph.). - A programm for space curves, Pisa, Preprint Scuola Normale Superiore, 1985.

[2] Gruson (L.) et Peskine (C.). - Postulation des courbes gauches, Algebraic Geometry, [Ravello. 1982], p. 218-227. - Berlin, Springer-Verlag, 1983 (Lecture Notes in Math., 997),. | MR 85f:14029 | Zbl 0543.14013

[3] Gruson (L.) et Peskine (C.). - Genre des courbes de l'espace projectif, Algebraic Geometry, [TromsɈ. 1982], p. 31-59. - Berlin, Springer-Verlag, 1978 (Lecture Notes in Math., 687). | Zbl 0412.14011

[4] Ellia (Ph.) et Fiorentini (M.). - Défaut de postulation et singularités du schéma de Hilbert, Ann. Univ. Ferrara Sez. VII, Sc. Mat., t. 30, 1984, p. 185-198. | MR 86k:14019 | Zbl 0577.14019

[5] Ellingsrud (G.). - Sur le schéma de Hilbert des variétés de codimension 2 sans ℙe à cône de Cohen-Macaulay, Ann. Sci. École Norm. Sup. (4), t. 8, 1975, p. 423-432. | Numdam | MR 52 #13831 | Zbl 0325.14002

[6] Hartshorne (R.). - On the classification of algebraic space curves, II, to appear on Sympos. Math. Proceedings, [Bowdoin Conference in Algebraic Geometry].

[7] Hartshorne (R.). - Stable reflexive sheaves, Math. Ann., t. 254, 1980, p. 121-176. | MR 82b:14011 | Zbl 0431.14004

[8] Mori (S.). - On degrees and genera of curves on smooth quartic surfaces in ℙ3, Nagoya Math. J., t. 96, 1984, p. 127-132. | MR 86g:14023 | Zbl 0576.14032

[9] Peskine (C.) et Szpiro (L.). - Liaison des variétés algébriques, Invent. Math., t. 26, 1974, p. 271-302. | MR 51 #526 | Zbl 0298.14022

[10] Rao (A.P.). - Liaison among curves in ℙ3, Invent. Math. ; t. 50, 1979, p. 205-217. | MR 80e:14023 | Zbl 0406.14033

[11] Sauer (T.). - Nonstable reflexive sheaves on ℙ3, Trans. Amer. Math. Soc., t. 281, 1984, n° 2. | MR 85c:14010 | Zbl 0526.14007